MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. True Dilatation Catheter; Balloon Valvuloplasty Catheter

BARD PERIPHERAL VASCULAR, INC. True Dilatation Catheter; Balloon Valvuloplasty Catheter
Catalog Number 0224512
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a valvuloplasty procedure using the true balloon dilatation catheter.During the procedure, the proximal part of the balloon allegedly leaked due to pinhole rupture at 4 atm.The procedure was completed using another balloon.There was no reported patient injury.

Brand Name
True Dilatation Catheter
Common Device Name
Balloon Valvuloplasty Catheter
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25157638
Report Number2020394-2026-01183
Device Sequence Number9316181
Product Code OZT
UDI-Device Identifier00801741091001
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0224512
Device Lot NumberGFKW0176
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown